# SDR IXXA08SMN163S

- Difficulty date: April 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 798 L20r
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT CUSP EXTRUSION UPPER SURFACE AFT FITTING WITH CRACK AT STATION 798.000 LONGERON 20 RIGHT.  REMOVED AFT CRACKED FITTING.  FABRICATED FITIING.  PERFORMED NDT INSPECTION.  CLEANED TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-1, SRM 51-1-20D, DACO DPS 4.707, DC8 SRM 51-1-8B, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND DOUGLAS DRAWING 3779874.
